A KAM theorem for one dimensional Schrödinger equation with periodic boundary conditions
By Jiansheng Geng, Jiangong You. 2005
98 citations recorded by the source corpus.
Subfields: Numerical Analysis, Statistical and Nonlinear Physics
View Paper: https://www.semanticscholar.org/paper/7979170abcbb8e51775c2131ceedf82f2f979dec
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Numerical Analysis
In Statistical and Nonlinear Physics
Citations in the corpus
- A KAM Theorem for Hamiltonian Partial Differential Equations in Higher Dimensional Spaces (2006, methodology): “Hence compared with the normal form in [ 13 ], here the normal form N+ is simpler”
- Degenerate Lower Dimensional Tori in Hamiltonian Systems (2006, background): “M is non-singular over O), and also in infinite dimensional setting (see [3, 4, 5, 6, 7, 9, 11, 12, 14, 15, 16, 17, 19, 21, 28, 29, 30, 31, 33, 35, 36] and references therein).”
- Quasi-periodic solutions in a nonlinear Schrödinger equation (2007, unknown): “By taking advantage of the special form of the nonlinearity, the normal form will be derived using arguments of Liang and You [22] for eliminating lower-order, non-integrable terms.”
- An infinite dimensional KAM theorem and its application to the two dimensional cubic Schrödinger equation (2011, methodology): “There have been many remarkable results in KAM (Kolmogorov–Arnold–Moser) theory of Hamiltonian PDEs achieved either by methods from the finite dimensional KAM theory [1,8, 10,11,13–15,12,16–26,28], or by a Newtonian scheme developed by Craig, Wayne, Bourgain [4, 3,5,7,6,2,9].”